# SDR USAA991129

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340US
- Make and model: Boeing 737301
- Aircraft serial: 23237
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 847
- Part time: 38,332 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND A CORRODED AREA 1 INCH BY 2 INCH AT STATION 847 BETWEEN STRINGER 24R AND 25R FRAME.  CORROSION LEVEL 1.  CORROSION TASK NR C53-208-01.  INSTALLED DOUBLER AND FILLER PER SRM 53-00-07 FIG 201 AND EA 65717.  (M)
